Non-hyperbolic closed geodesics.
Mathematica Scandinavica, Tome 44 (1979), pp. 135-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1979__44_166637,
author = {Gudlaugur Thorbergsson},
title = {Non-hyperbolic closed geodesics.},
journal = {Mathematica Scandinavica},
pages = {135--148},
year = {1979},
volume = {44},
zbl = {0414.53037},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__44_166637/}
}
Gudlaugur Thorbergsson. Non-hyperbolic closed geodesics.. Mathematica Scandinavica, Tome 44 (1979), pp. 135-148. http://geodesic.mathdoc.fr/item/MS2_1979__44_166637/